Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 10 found articles
 
 
  An Extension and Application of Fisher's Bivariate Expontial Model
 
 
Title: An Extension and Application of Fisher's Bivariate Expontial Model
Author: Tan, Peter
Sherif, Aly
Appeared in: Communications in statistics
Paging: Volume 3 (1974) nr. 5 pages 455-462
Year: 1974
Contents: This paper studies the inference problems of an extension of Fisher's bivariate exponential model, using his method of conditional inference based on the observed value of ancillary statistics. In the process we discover a simple method of obtaining the values of maximum likelihood estimates and their distributions conditional on the ancillary statistics. An application in reliability estimation is given. An error in Fisher's derivation of conditional information related to his bivariate model is also indicated and corrected.
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands